Aviso: para depositar documentos, por favor, inicia sesión e identifícate con tu cuenta de correo institucional de la UCM con el botón MI CUENTA UCM. No emplees la opción AUTENTICACIÓN CON CONTRASEÑA
 

Radial continuous valuations on star bodies

Loading...
Thumbnail Image

Full text at PDC

Publication date

2017

Advisors (or tutors)

Editors

Journal Title

Journal ISSN

Volume Title

Publisher

Elsevier
Citations
Google Scholar

Citation

Tradacete Pérez, P. & Villanueva Díez, I. «Radial Continuous Valuations on Star Bodies». Journal of Mathematical Analysis and Applications, vol. 454, n.o 2, octubre de 2017, pp. 995-1018. DOI.org (Crossref), https://doi.org/10.1016/j.jmaa.2017.05.026.

Abstract

We show that a radial continuous valuation defined on the n-dimensional star bodies extends uniquely to a continuous valuation on the n-dimensional bounded star sets. Moreover, we provide an integral representation of every such valuation, in terms of the radial function, which is valid on the dense subset of the simple Borel star sets. Along the way, we also show that every radial continuous valuation defined on the n-dimensional star bodies can be decomposed as a sum V=V+−V−, where both V+ and V− are positive radial continuous valuations.

Research Projects

Organizational Units

Journal Issue

Description

Unesco subjects

Keywords

Collections